# SDR MWEA95344

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 60030431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND EMERGENCY LIGHTS OVER BOTH LT AND RT FWD EMERGENCY EXITS ARE INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY.  AIRCRAFT RETURNED TO SERVICE.
